Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 6 found articles
 
 
  Classification of terminal simplicial reflexive d-polytopes with 3d − 1 vertices
 
 
Title: Classification of terminal simplicial reflexive d-polytopes with 3d − 1 vertices
Author: Øbro, Mikkel
Appeared in: Manuscripta mathematica
Paging: Volume 125 (2007) nr. 1 pages 69-79
Year: 2007
Contents:
Publisher: Springer-Verlag, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 6 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands